Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Skin between legs getting dark, penis getting dark. Suggest cream

In extension to Sandeep s question, i have also similiar poblem and its growing.So putting same question. hi! doc, my skin is getting dark between my both legs and also my penis color is getting dark please suggest some cream\gel. Please note that it does not hurt just look very dirty & bad. Please recommend an easily available cream in UK.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi i think u are suffering from post inflammatory hyperpigmentation due to fungal infection .it can be cured by keto b ointment application twice daily and use of cute e 400 mg twice daily can cure the condition
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor